Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 28, NWS Flagstaff, AZ

June 23, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 23, 2011, 2:52 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 24, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2011, 2:52 PM MST (21:52 UTC)
In effect from
Jun 24, 2011, 11:00 AM MST
Expired
Jun 24, 2011, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3581 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WWUS85 KFGZ 232152
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
252 PM MST THU JUN 23 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FOR PORTIONS
OF NORTH CENTRAL AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND
LOW RELATIVE HUMIDITIES...

.VERY DRY CONDITIONS AND WARM TEMPERATURES MAY COMBINE WITH GUSTY
SOUTHWEST WINDS TO GENERATE CRITICAL FIRE WEATHER CONDITIONS
ACROSS PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA FRIDAY
AFTERNOON THROUGH EVENING. LITTLE CHANGE IS EXPECTED IN THE
WEATHER PATTERN THROUGH THE WEEKEND WITH CRITICAL FIRE WEATHER
CONDITIONS POSSIBLE EACH AFTERNOON.

AZZ104>107-109-112-115-139-140-241400-
/O.UPG.KFGZ.FW.A.0023.110624T1800Z-110625T0300Z/
/O.NEW.KFGZ.FW.W.0028.110624T1800Z-110625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
252 PM MST THU JUN 23 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

* AFFECTED AREA: PORTIONS OF NORTH CENTRAL AND NORTHWESTERN
  ARIZONA.

* TIMING: LATE FRIDAY MORNING THROUGH EARLY EVENING.

* 20-FOOT WINDS: SOUTHWEST AROUND 20 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES
  WILL RANGE FROM 7 TO 14 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
3 follow-up statements
816 
WWUS85 KFGZ 241053
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
353 AM MST FRI JUN 24 2011

...RED FLAG WARNING IN EFFECT TODAY FROM 11 AM TO 8 PM MST FOR
PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES...

.VERY DRY CONDITIONS AND WARM TEMPERATURES WILL COMBINE WITH GUSTY
SOUTHWEST WINDS TO GENERATE CRITICAL FIRE WEATHER CONDITIONS
ACROSS PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA THIS AFTERNOON
THROUGH EVENING. LITTLE CHANGE IS EXPECTED IN THE WEATHER PATTERN
THROUGH THE WEEKEND WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE
EACH AFTERNOON.

AZZ104>107-109-112-115-139-140-242300-
/O.CON.KFGZ.FW.W.0028.110624T1800Z-110625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
353 AM MST FRI JUN 24 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES...

* AFFECTED AREA: PORTIONS OF NORTH CENTRAL AND NORTHWESTERN 
  ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS
  MORNING AND WILL CONTINUE THROUGH THE EARLY EVENING.

* 20-FOOT WINDS: SOUTHWEST AROUND 20 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 7 TO 14 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
712 
WWUS85 KFGZ 242122
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
222 PM MST FRI JUN 24 2011

AZZ109-112-139-140-250930-
/O.NEW.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/
/O.CON.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
222 PM MST FRI JUN 24 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. 

FOR TODAY 

* AFFECTED AREA: PORTIONS OF NORTHERN ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE BEING OBSERVED THIS
  AFTERNOON AND CONTINUE THROUGH EARLY EVENING.

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 7 TO 14 PERCENT.

ON SUNDAY...SIMILAR WIND AND HUMIDITY CONDITIONS ARE EXPECTED TO
BEGIN AFTER 12 NOON AND CONTINUE THROUGH THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY CREWS OF THIS RED FLAG WARNING AND SUNDAYS FIRE
WEATHER WATCH.

&&

$$

AZZ104>107-115-250300-
/O.CON.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
222 PM MST FRI JUN 24 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

* AFFECTED AREA: PORTIONS OF NORTHWEST ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE BEING OBSERVED THIS
  AFTERNOON AND WILL CONTINUE THROUGH EARLY EVENING.

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 7 TO 14 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ110-111-113-114-250930-
/O.NEW.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
222 PM MST FRI JUN 24 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. 

* AFFECTED AREA: PORTIONS OF NORTHEAST ARIZONA

* TIMING: NOON MST UNTIL 7 PM MST

* 20-FOOT WINDS:SOUTHWEST 15 TO 25 MPH WITH GUST AROUND 35 MPH. 

* RELATIVE HUMIDITIES: 6 TO 13 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
41
356 
WWUS85 KFGZ 250301
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
801 PM MST FRI JUN 24 2011

AZZ109-112-139-140-251115-
/O.EXP.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/
/O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
801 PM MST FRI JUN 24 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ACROSS 
NORTHEASTERN ARIZONA...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTH CENTRAL ARIZONA...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES.

* AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY
  AFTERNOON THROUGH EARLY SUNDAY EVENING.

* 20-FOOT WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL
  RANGE FROM 5 TO 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY CREWS OF THIS FIRE WEATHER WATCH.

&&


$$

AZZ104>107-115-250415-
/O.EXP.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
801 PM MST FRI JUN 24 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITIES FOR NORTHWESTERN ARIZONA...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

WIND SPEEDS WILL DIMINISH AND REMAIN BELOW CRITICAL FIRE
THRESHOLDS THIS EVENING.

$$

AZZ110-111-113-114-251115-
/O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
801 PM MST FRI JUN 24 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ACROSS
NORTHEASTERN ARIZONA...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

* AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY
  AFTERNOON THROUGH EARLY SUNDAY EVENING.

* 20-FOOT WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL
  RANGE FROM 5 TO 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 23, 2:50 PM MST, 2 minutes earlier.

Area forecast discussion, Jun 23, 2:50 PM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
250 PM MST THU JUN 23 2011

.SYNOPSIS...EXPECT ABOVE NORMAL TEMPERATURES AND BREEZY SOUTHWEST
WINDS THROUGH EARLY NEXT WEEK WITH HIGH PRESSURE TO OUR SOUTH AND
SOUTHEAST. SKIES WILL BE CLEAR THROUGH THE WEEKEND. A SLIGHT
INCREASE IN MOISTURE IS POSSIBLE NEXT WEEK...WITH PARTLY CLOUDY
AFTERNOONS AND EVEN A SLIGHT CHANCE OF HIGH-BASED THUNDERSTORMS OVER
THE MOUNTAINS.

&&

.DISCUSSION...BREEZY SOUTHWEST WINDS ARE IN PLACE ACROSS THE HIGH
COUNTRY TODAY AND WILL CONTINUE EACH AFTERNOON FOR FRIDAY AND THE
WEEKEND. THIS WILL OCCUR AS HIGH PRESSURE CENTERED TO OUR SOUTH WILL
SLOWLY DRIFT EASTWARD. DAYTIME TEMPERATURES WILL COOL A COUPLE/FEW
DEGREES FOR THE END OF THIS WEEK...BUT REMAIN WARMER THAN NORMAL.
DRY CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK. THERE ARE SIGNALS
THAT GRADUALLY INCREASING MOISTURE IS POSSIBLE NEXT WEEK AS FLOW
SHIFTS MORE SOUTHERLY. FOR NOW...THE PRUDENT FORECAST IS PROBABLY
ONE THAT INTRODUCES ONLY A SLIGHT CHANCE OF DAYTIME HIGH-BASED
THUNDERSTORMS TO THE HIGHER TERRAIN. OTHERWISE...WARM TEMPS WITH
DAYTIME BREEZES WILL PERSIST.

&&

.AVIATION...FOR THE 00Z PACKAGE...MOSTLY CLEAR SKIES WITH VFR
CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD. SW WINDS 10-20 KTS
WITH GUSTS 20-30 KTS WILL DIMINISH AFTER 03Z...THEN RE-DEVELOP AFTER
17Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...A DRY SOUTHWEST FLOW WILL CONTINUE OVER THE AREA AS
LOW PRESSURE MOVES THROUGH THE PACIFIC NORTHWEST AND HIGH PRESSURE
SHIFTS TO THE SOUTHEAST. SLIGHTLY ABOVE NORMAL TEMPERATURES WILL
CONTINUE WITH LOW AFTERNOON RELATIVE HUMIDITY. SOUTHWEST WINDS WILL
INCREASE SLIGHTLY ACROSS NORTHWEST ARIZONA ON FRIDAY...AND SHOULD
BRING CRITICAL FIRE WEATHER CONDITIONS...THEREFORE A RED FLAG
WARNING HAS BEEN ISSUED. MODERATELY STRONG DRY SOUTHWEST FLOW WILL
CONTINUE SATURDAY...AND CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN
POSSIBLE...HOWEVER GENERALLY WINDS ARE EXPECTED TO REMAIN SLIGHTLY
BELOW 20 MPH.

SUNDAY THROUGH TUESDAY...LITTLE CHANGE IN THE WEATHER PATTERN IS
EXPECTED. ONLY A SUBTLE DOWNTREND IN SOUTHWEST WINDS AND INCREASE IN
MOISTURE IS EXPECTED WITH ABOVE NORMAL TEMPERATURES.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FRIDAY 11 AM
UNTIL 8 PM MST FOR FIRE WEATHER ZONES AZ104>107-109-112-115-139-140.

&&

PUBLIC.....................KD
AVIATION/FIRE WX...........DJO

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 23, 3:53 AM MST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
353 AM MST THU JUN 23 2011

AZZ004>007-009-012-015-039-040-240700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
353 AM MST THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST WINDS WILL INCREASE FRIDAY THROUGH THE WEEKEND WITH VERY
LOW HUMIDITY CONTINUING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
FRIDAY...AND CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE
POSSIBLE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:03 AM MSTFire Weather WatchFGZApache, Coconino, Navajo11 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.